# SDR DALA2024042204631

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,321 hours, 23,690 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 5809 -MISC/DE- DUE TO CENTER HYDRAULIC SYSTEM QUANTITY INDICATION LOW. CORRECTIVE ACTION: FOUND C2 HYD PUMP PRESSURE LINE O-RING DAMAGED AT CENTER PUMP FILTER MODULE. REPLACED SAME.
